Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, I'm on the second week of my 3rd month of being

on Claravis 80mg.

Up to this date, things were improving VERY fast.

But starting a few days ago, the left side of my back

started breaking out again.

Not bad, but a few dime sized cyst type pimples.

Now, they're still visible but dried out and it seems like

they're starting to peel.

I don't know if this is normal but I hope these spot breakouts

stop before my journey is complete.

Anyone else experience this while on Claravis?

Please comment even if you haven't had this but know what's going on....

Share this post


Link to post
Share on other sites

i felt the same way! i'm coming to the end of the my second month next week and things have only been improving with my skin, i mean a couple spots here and there but nothing like purging that some people on here have been reporting. but this week i've been having huge spots on both my cheeks that swell up and turn into whiteheads but my whole cheek gets super red where the 4 spots are so it makes it looks so much worse. next week i'll start month 3 and i've heard thats the month that you have the most improvement.

are you doing anything different to your regimen or diet? hopefully this breakout will be it and then improvement but it is strange after months of getting better now BAM. but i guess accutane works differently on everyone because sometimes people break out until their last month and then after the stop it gets better so it just is TIME= annoying. hopefully it passes soon for both of us!

Share this post


Link to post
Share on other sites

Yeah the ones that were there only 2 days ago are gone now! I don't understand how they were able to emerge in the first place. I guess they might have been under the skin and the Accutane was flushing them out? They went away WAY faster than they ever have and now the edges are peeling. My step brother was on Amnesteem and said that once they start peeling on the edges, that usually means that you're done breaking out and it's going to keep you clear from here on out. Let's hope that's the case with me as well. I just hope this works because me, like so many others, Accutane is pretty much the last resort. So if this fails, I'm pretty much screwed lol

Share this post


Link to post
Share on other sites

I have herd of people breaking out right up till month 5. Just got to hang in there

Edited by Zraden

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×